Real Analysis Exchange

A Note on Monotonicity Theorems for Approximately Continuous Functions

Hajrudin Fejzić

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


A simple proof of a well-known monotonicity theorem for the approximate derivative is presented. The same technique provides a proof of a generalized version of Ornesteinʼs Theorem.

Article information

Real Anal. Exchange, Volume 42, Number 2 (2017), 429-432.

First available in Project Euclid: 10 May 2018

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 26A24: Differentiation (functions of one variable): general theory, generalized derivatives, mean-value theorems [See also 28A15]

approximately continuous functions monotonicity theorems


Fejzić, Hajrudin. A Note on Monotonicity Theorems for Approximately Continuous Functions. Real Anal. Exchange 42 (2017), no. 2, 429--432. doi:10.14321/realanalexch.42.2.0429.

Export citation